# SDR AT9900288

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL. FOUND UPPER CAP CRACKED AND CORRODED ON FLOORBEAM WEB AT BS 996 RBL 54. REMOVED PULLEY TOWERS, REMOVED FLOOR UPPER BEAM CAP.  LOCATED AND DRILLED NEW FLOORBEAM CAP, ALODINED, PRIMED, AND INSTALLED FLOORBEAM AND REINSTALLED PULLEY TOWERS IAW DC9 SRM 53-11-3, 51-10-4, 51-10-2, 51-10-3, 51-30-1, 51-30-2 AND MM 20-16-0.
